# SDR DL733060250

- Difficulty date: March 29, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N306WA
- Make and model: Boeing 737347
- Aircraft serial: 23347
- Aircraft time: 55,783 hours, 37,318 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF 05-086589-12AD, THE WING CENTER SECTION REAR SPAR STIFFENER AT LBL 6.15 WAS FOUND CRACKED.  REPLACED REAR SPAR STIFFENER.
